# SDR AALA20060232

- Difficulty date: April 14, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT DURING CLIMB AT 4000 FEET AIRCRAFT ENCOUNTERED A COMPRESSOR STALL FROM NUMBER 2 ENGINE.  SUBSEQUENT POWER APPLICATIONS CAUSED REPEATED SURGES.  SHUT RIGHT HAND ENGINE DOWN AND PULLED FIRE HANDLE AS PRECAUTION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CONFIRMED NO FIRE.  ACCOMPLISHED FLIGHT DATA RECORDER DOWNLOAD.  ENGINE GAS TEMPERATURE 777 DEGREES AND SURGE TO POWER.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
